MathSciNet Relay Station
MathSciNet bibliographic data
MR1833149 11G05 (11G18)
González, Josep; Lario, Joan-C. $\bold Q$-curves and their Manin ideals. Amer. J. Math. 123 (2001), no. 3, 475–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement